I've Got Permanent Side Effects from Lipodissolve-don't Do It.

I had my last tx. in March 2007 on my outer thighs...

I had my last tx. in March 2007 on my outer thighs. 

I only had 3 of them because the bruising/redness and lumps were too bad and wouldn't go away so I stopped.  I did not have this done at Fig. I had my love handles done and that was ok I guess.  Of course, I am one of those who swell enormously but I understood about that.  I had my chin done also. 

I only did 4 of the 5 txs and it didn't give the results the doctor said it would.  He said many time "you're gonna be pleased with this". At this point, I still have the red, mottled discoloration on my thighs as well as hard knots.  It's been 1 year and 2months.  How do you go about deciding what is temporary when it comes to side effects.  As far as I'm concerned, this is not temp.  They have been giving me laser tx's to try and get rid of the redness but it's not working as quickly or as much as I'd like.  I'm not paying for these. 

This doctor has since quit doing lipodissolve since the whole fig thing.  He doesn't know what to do except to tell me to keep massaging the knots.  My outer thighs actually look worse to me than before I had the tx.  Has anyone had any luck with getting their money back or any luck with seeing an attorney?  I've been patient enough with this place but for the 2nd summer in a row, I cannot wear regular swimsuit bottoms.  I've got to wear a skirted one to cover the mess. 

I'm really unhappy that I did this.  I never thought I owuld have permanent discoloration and knots.  He has never sat down with me and asked if I was happy with the results on my chin or love handles.  He knows how unhappy I am with my thighs but he doesn't know what to tell me anymore.

Summit Skin

Was this review helpful? 5 others found this helpful